Alert archive / Iowa / Tornado Warnings in 2008

Tornado Warning 62, NWS Des Moines, IA

June 7, 2008Winnebago County, Worth County, Iowa

NWS Des Moines, IA issued this tornado warning at Jun 7, 2008, 3:34 PM CDT for Winnebago County, Worth County, Iowa. It was in force for 26 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2008, 3:34 PM CDT (20:34 UTC)
Expired
Jun 7, 2008, 4:00 PM CDT
In force
26 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Winnebago County, IA, Worth County, IA

The radar

The Minneapolis radar (KMPX), 162 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 3:40 PM CDTHAIL 13 N Thompson, IA
Jun 7, 3:45 PM CDTHAIL 0.884 Ene Thompson, IA
Jun 7, 3:45 PM CDTHAIL 14 Ssw Scarville, IATWO TREES TWO FEET IN DIAMETER ALSO BLOWN DOWN.
Jun 7, 3:46 PM CDTTORNADOE Buffalo Center, IARAIN WRAPPED TORNADO REPORTED.
Jun 7, 3:47 PM CDTTORNADO5 E Thompson, IANEAR 150TH AND HWY9.
Jun 7, 3:48 PM CDTFUNNEL CLOUD5 W Lake Mills, IA
Jun 7, 3:50 PM CDTTSTM WND DMG5 Wnw Lake Mills, IA4 INCH DIAMETER BRANCHES DOWN
Jun 7, 3:50 PM CDTHAIL 1.5Scarville, IADELAYED REPORT...
Jun 7, 3:55 PM CDTHAIL 1.253 Wsw Scarville, IA
Jun 7, 3:55 PM CDTHAIL 2Scarville, IADELAYED REPORT
Jun 7, 3:55 PM CDTTORNADO1 Sw Lake Mills, IAFROM KCCI-TV
Jun 7, 4:00 PM CDTHAIL 0.882 Sw Scarville, IA
Jun 7, 4:00 PM CDTHAIL 37 Wnw Lake Mills, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 12:17 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 318 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1341 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
318 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDMX 072034
TORDMX
IAC189-195-072100-
/O.NEW.KDMX.TO.W.0062.080607T2034Z-080607T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
334 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* TORNADO WARNING FOR...
  WINNEBAGO COUNTY IN NORTH CENTRAL IOWA...
  NORTHWESTERN WORTH COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 400 PM CDT.

* AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BUFFALO
  CENTER...OR 37 MILES WEST OF MASON CITY...MOVING NORTHEAST AT 47
  MPH.

* THE TORNADO WILL BE NEAR...
  BUFFALO CENTER BY 335 PM CDT...
  THOMPSON BY 340 PM CDT...
  LELAND BY 345 PM CDT...
  SCARVILLE AND LAKE MILLS BY 355 PM CDT...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA. GO TO A BASEMENT OR SMALL INTERIOR
ROOM ON THE LOWEST FLOOR

THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.

LAT...LON 4336 9330 4326 9394 4337 9398 4351 9371
      4350 9335
TIME...MOT...LOC 2034Z 240DEG 41KT 4334 9388

$$

COGIL
2 follow-up statements
000 
WWUS53 KDMX 072041
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
341 PM CDT SAT JUN 7 2008

IAC189-195-072100-
/O.CON.KDMX.TO.W.0062.000000T0000Z-080607T2100Z/
WORTH IA-WINNEBAGO IA-
341 PM CDT SAT JUN 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR WINNEBAGO
AND NORTHWESTERN WORTH COUNTIES...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR THOMPSON...OR 35
MILES WEST OF MASON CITY...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  6 MILES SOUTH OF SCARVILLE BY 350 PM CDT...
  LAKE MILLS AND JOICE BY 355 PM CDT...

SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.

LAT...LON 4336 9330 4326 9394 4337 9398 4351 9371
      4350 9335
TIME...MOT...LOC 2041Z 254DEG 50KT 4335 9376

$$

COGIL
000 
WWUS53 KDMX 072049
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
348 PM CDT SAT JUN 7 2008

IAC189-195-072100-
/O.CON.KDMX.TO.W.0062.000000T0000Z-080607T2100Z/
WORTH IA-WINNEBAGO IA-
348 PM CDT SAT JUN 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR WINNEBAGO
AND NORTHWESTERN WORTH COUNTIES...

AT 346 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED NEAR THOMPSON...OR 30 MILES NORTHWEST OF MASON
CITY...MOVING EAST AT 39 MPH.

THE TORNADO WILL BE NEAR...
  6 MILES SOUTH OF SCARVILLE BY 355 PM CDT...
  LAKE MILLS AND JOICE BY 400 PM CDT...

SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.

AT 347 PM CDT...EMERGENCY MANAGEMENT REPORTED TORNADO AT 150TH AND 
HIGHWAY 9 JUST EAST OF THOMPSON.  

LAT...LON 4336 9330 4326 9394 4337 9398 4351 9371
      4350 9335
TIME...MOT...LOC 2048Z 254DEG 34KT 4337 9369

$$

COGIL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:15 PM CDT, 19 minutes earlier.

Area forecast discussion, Jun 7, 3:15 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
315 PM CDT SAT JUN 7 2008

.DISCUSSION...
CONTINUED THREAT FOR SEVERE WEATHER ACROSS THE REGION FOR TONIGHT
WITH WARM FRONTAL BOUNDARY IN PLACE OVER THE NORTHERN AREAS OF THE
STATE...STRONG MOISTURE TRANSPORT NORTH AND APPROACHING WAVE
ENERGY.  PARAMETERS SUGGEST THAT EARLY EVENING THREAT FOR TORNADOES
WILL TRANSITION TO HEAVY RAIN AND WIND THREAT AS THE NIGHT
PROGRESSES.

AS OF MID AFTERNOON...MOST OF THE FORECAST AREA WELL IN THE WARM
SECTOR WITH INCREASING CONVERGENCE ALONG THE COLD FRONT ACROSS
EASTERN NEBRASKA AND KANSAS. FOR NOW THE MAIN SEVERE THREAT WILL BE
FOCUSED OVER NORTHERN/EASTERN SECTIONS WHERE CAP IS NOT PRESENT.
MODELS DIFFER IN CAP EROSION OVERNIGHT WITH GFS CONTINUING TO
INDICATE THE CAP WILL HOLD ACROSS THE REGION THROUGH MUCH OF THE
NIGHT WITH EURO/NAM SUGGESTING A MUCH MORE MARGINAL CAP OVER THE
AREA. WILL LEAN CONSERVATIVE FOR NOW TOWARD GREATER THUNDER
POTENTIAL AS CONVERGENCE WEST OF THE AREA IS RATHER STRONG AND BOTH
GFS/NAM CORFIDI VECTORS SUGGEST BACK BUILDING/TRAINING STORMS A
PRETTY GOOD POSSIBILITY TOWARD 06Z/12Z ACROSS THE REGION. WITH THAT
IN MIND...
HAVE EXPANDED THE FLASH FLOOD WATCH A FEW COUNTIES FARTHER
SOUTHEAST. STILL NOT A CERTAINTY FOR OVERNIGHT TONIGHT.

WITH THE MAIN WAVE ARRIVING ON SUNDAY AND SUNDAY NIGHT...WILL BE
LOOKING AT ANOTHER POSSIBLE HEAVY RAINFALL EVENT OVER SOUTHERN
PORTIONS OF THE AREA AS ANOTHER WAVE RIDES ALONG THE BOUNDARY. AFTER
TNTS STORMS EVOLVE...WILL BE REEVALUATING WHERE THE BEST PLACEMENT
OF ANY NEW FF.A WILL BE. TEMPS TO CONTINUE WARM WITH MODEST LEVELS
OF HUMIDITY OVER THE AREA. LARGE SCALE PATTERN REMAINS THE SAME FOR
THIS PACKAGE...SO AFTER A BREAK ON TUESDAY...ANOTHER WARM AIR
ADVECTION THUNDER EVENT IS POSSIBLE WED WITH MORE WET WEATHER
THROUGH THURS/FRI. TIMING OF LATTER WEEK EVENT IS STILL IN QUESTION
BUT CONTINUE TO FAVOR THE SLOWER EURO...WHICH IS NOW KEEPING STORMS
AROUND FOR FRIDAY. GIVEN CURRENT ACTIVE WX...HAVE NOT FOCUSED
HEAVILY ON EXTENDED CHANGES AND MAY HAVE TO MODIFY TIMING OF LATE
WEEK PRECIP TOMORROW. NO MAJOR CHANGES TO TEMPS FOR THE BALANCE OF
THE WEEK.

.HYDROLOGY...
DEPENDING ON THE OUTFLOW THIS EVENING POSSIBLE THAT STORMS MAY
EXTEND A BIT FARTHER SOUTH OVERNIGHT TONIGHT...MANY PARAMETERS
CONTINUE TO COME TOGETHER FOR ANOTHER ROUND OF HEAVY RAIN AND
FLOODING TONIGHT.  300-310K MOISTURE TRANSPORT IS VERY IMPRESSIVE AS
LLJ STRENGTHENS...ALONG WITH ELEVATED INSTABILITY AND HIGH END K
INDEX.  PWS AROUND 2 INCHES...MEAN WIND PARALLEL TO FRONT AND WEAK
CORFIDI VECTOR MOVEMENT ALL SUGGEST HEAVY TRAINING RAINS.  SHOULD
AGAIN BE VERY EFFICIENT WITH HIGH WCDS.  300-310K MOISTURE
CONVERGENCE IS ALL OVER THE PLACE AMONG MODELS HOWEVER SO HAVE BROAD
BRUSHED FLASH FLOOD WATCH TO BE SAFE WITH NO FAVORED LOCATIONS.
JUST ABOUT ALL AREAS ARE JUICED AND WILL NOT TAKE MUCH TO PRODUCE
ADDITIONAL FLOODING.  QPF AMOUNTS MAY NOT BE QUITE AS HIGH AS
PREVIOUS EVENTS...BUT IT WILL NOT TAKE MUCH UNFORTUNATELY. WILL
MAINTAIN THE CURRENT WATCH...BUT EXPAND A FEW COUNTIES SOUTHEAST.

&&

.AVIATION...07/18Z
OUTFLOW BOUNDARY ACRS SOUTHERN IA WITH WIDESPREAD CU THROUGHOUT IA
THIS AFTERNOON.  EXPECT DEVELOPMENT OF THUNDERSTORMS BY MID
AFTERNOON WITH LCL MVFR TO IFR CONDITIONS IN AND AROUND TSRA.  SFC
WNDS WL RMN STG FROM THE SSW.  EXPECT TSRA TO BECOME WDSPRD LATE
TONIGHT WITH SEVERE WEATHER POSSIBLE FROM THIS AFTERNOON INTO THE
OVERNIGHT TIMEFRAME.

&&

.DMX...FLASH FLOOD WATCH TONIGHT EXPANDED SOUTHEAST TO GENERALLY
ALONG AND NW OF LAMONI-KNOXVILLE-GRINNELL LINE.

&&

SHORT TERM/AVIATION...COGIL/REV
LONG TERM...REV
Hazardous weather outlook, Jun 7, 11:42 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1142 AM CDT SAT JUN 7 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>073-081-
082-081345-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-
1142 AM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND NORTHERN IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP LATER TODAY...ESPECIALLY BY THE LATE
AFTERNOON AND NIGHTTIME HOURS. ANOTHER SIGNIFICANT THUNDERSTORM
EVENT MAY UNFOLD WITH SEVERE WEATHER AND HEAVY FLOODING RAINS
POSSIBLE.

ALL FORMS OF SEVERE WEATHER COULD OCCUR INCLUDING LARGE
HAIL...DAMAGING WINDS...TORNADOES AND FLASH FLOODING. RAINFALL
AMOUNTS MAY REACH ONE TO TWO INCHES...AND POSSIBLY IN EXCESS OF
THREE INCHES LATER IN THE EVENING.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MORE THUNDERSTORMS ARE ANTICIPATED SUNDAY WITH THE CONTINUED
POTENTIAL FOR SEVERE WEATHER...HEAVY RAINS AND FLOODING.
THUNDERSTORM CHANCES OF VARIED DEGREES REMAIN IN THE FORECAST
THROUGH NEXT WEEK WITH PEAK PROBABILITIES AROUND THURSDAY...WHICH
WILL BE THE MOST LIKELY TIME FOR SEVERE WEATHER AND POSSIBLY HEAVY
RAINS AS WELL.

.SPOTTER INFORMATION STATEMENT...

THE POTENTIAL FOR SPOTTER ACTIVATION WILL EXIST THROUGH THE
WEEKEND AND INTO NEXT WEEK. THE MOST ACTIVE PERIODS APPEAR TO BE
TONIGHT...SUNDAY AFTERNOON...AND AGAIN AROUND THURSDAY.

IAZ074-075-083>086-092>097-081345-
MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
1142 AM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN IOWA.

.DAY ONE...TODAY AND TONIGHT

CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST LATER TODAY AND
TONIGHT. IF STORMS DO MATERIALIZE...THEY WOULD HAVE THE POTENTIAL
FOR LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINS AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BETTER CHANCES FOR THUNDERSTORMS EXIST SUNDAY WITH THE POTENTIAL
FOR SEVERE WEATHER...HEAVY RAINS AND FLOODING. THUNDERSTORM
CHANCES OF VARIED DEGREES REMAIN IN THE FORECAST THROUGH NEXT WEEK
WITH PEAK PROBABILITIES AROUND THURSDAY...WHICH WILL BE THE MOST
LIKELY TIME FOR SEVERE WEATHER AND POSSIBLY HEAVY RAINS AS WELL.

.SPOTTER INFORMATION STATEMENT...

THE POTENTIAL FOR SPOTTER ACTIVATION WILL EXIST THROUGH THE
WEEKEND AND THROUGH NEXT WEEK. THE MOST ACTIVE PERIODS APPEAR TO
BE SUNDAY AFTERNOON AND EVENING...AND AGAIN AROUND THURSDAY.

REV

In the hours before

Local storm report, Jun 7, 11:09 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TIME
NATIONAL WEATHER SERVICE DES MOINES IA
1109 AM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             2 S LORIMOR             41.10N 94.06W
06/05/2008  E0.88 INCH       UNION              IA   TRAINED SPOTTER

1015 PM     TORNADO          3 NNE WAUKEE            41.65N 93.84W
06/05/2008                   DALLAS             IA   PUBLIC

            PUBLIC REPORTED A BRIEF TOUCHDOWN

1130 PM     TSTM WND DMG     3 W DECATUR CITY        40.74N 93.89W
06/05/2008                   DECATUR            IA   LAW ENFORCEMENT

            WINDOWS BLOWN OUT OF A BUILDING. SEVERAL TREES DOWN AND A
            CAMPER DAMAGED

1140 PM     TSTM WND DMG     VAN WERT                40.87N 93.79W
06/05/2008                   DECATUR            IA   LAW ENFORCEMENT

            POWER LINES DOWN NEAR VAN WERT

1145 PM     TSTM WND DMG     1 E WELDON              40.90N 93.72W
06/05/2008                   DECATUR            IA   LAW ENFORCEMENT

            POWER POLES LEANING EAST OF WELDON

1150 PM     TSTM WND DMG     LEON                    40.74N 93.75W
06/05/2008                   DECATUR            IA   LAW ENFORCEMENT

            POWER LINES AND TREE LIMBS DOWN IN TOWN.

0105 AM     TSTM WND DMG     GILMAN                  41.88N 92.79W
06/06/2008                   MARSHALL           IA   EMERGENCY MNGR

            POWER POLES LEANING AT A 45 DEGREE ANGLE. A HIGHWAY SIGN
            SNAPPED OFF. LARGE TREE BRANCHES DOWN.

0130 AM     TSTM WND DMG     DIKE                    42.46N 92.63W
06/06/2008                   GRUNDY             IA   BROADCAST MEDIA

            DAMAGE TO A MOBILE HOME PARK. SHED DESTROYED. MOBILE HOME
            MOVED OFF OF ITS FOUNDATION. SIDING BLOWN OFF HOMES.

0145 AM     TSTM WND DMG     WATERLOO                42.49N 92.35W
06/06/2008                   BLACK HAWK         IA   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ACROSS WATERLOO AND CEDAR FALLS
            INCLUDING AT THE UNIVERSITY OF NORTHERN IOWA. ONE TREE
            FELL ON A HOUSE.

&&
ADDITIONAL REPORTS FROM THURSDAY EVENING. STILL EVALUATING ADDITIONAL
WIND DAMAGE REPORTS FOR TORNADIC ACTIVITY.

RDONAVON

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 10:31 PM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler12 days
Jun 7, 4:32 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more46 hr
Jun 7, 9:44 AM CDTRiver Flood WarningDMXHumboldt13 days
Jun 7, 9:44 AM CDTRiver Flood WarningDMXWebster10 days
Jun 7, 9:44 AM CDTRiver Flood WarningDMXDallas, Polk9 days
Jun 7, 9:44 AM CDTRiver Flood WarningDMXPolk, Story7 days
Jun 7, 9:44 AM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth11 days
Jun 7, 3:26 PM CDTSevere Thunderstorm WarningDMXKossuth, Winnebago49 min
Jun 7, 3:58 PM CDTTornado WarningDMXWinnebago, Worth32 min
Jun 7, 3:59 PM CDTSevere Thunderstorm WarningDMXHancock, Kossuth, Winnebago30 min
Jun 7, 4:03 PM CDTTornado WarningDMXHancock, Kossuth, Winnebago27 min
Jun 7, 4:25 PM CDTTornado WarningDMXHancock, Winnebago, Worth50 min
Jun 7, 4:29 PM CDTTornado WarningDMXWorth19 min
Jun 7, 4:32 PM CDTFlash Flood WarningDMXWinnebago, Worth6 hr
Jun 7, 4:33 PM CDTTornado WarningDMXKossuth28 min
Jun 7, 4:52 PM CDTTornado WarningDMXHancock23 min
Jun 7, 5:02 PM CDTTornado WarningDMXWorth28 min
Jun 7, 5:16 PM CDTTornado WarningDMXCerro Gordo, Hancock, Winnebago, Worth44 min
Jun 7, 5:50 PM CDTTornado WarningDMXCerro Gordo, Worth25 min
Jun 7, 5:52 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Sac38 min
Jun 7, 6:00 PM CDTTornado WarningDMXCalhoun, Pocahontas30 min
Jun 7, 6:11 PM CDTFlash Flood WarningDMXCerro Gordo, Hancock12 hr
Jun 7, 6:17 PM CDTTornado WarningDMXCerro Gordo43 min
Jun 7, 6:32 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Webster43 min
Jun 7, 6:42 PM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Wright48 min
Jun 7, 6:46 PM CDTFlash Flood WarningDMXCalhoun, Pocahontas, Sac6 hr
Jun 7, 6:48 PM CDTTornado WarningDMXCalhoun, Pocahontas, Webster27 min

Nearby

Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.